Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Determination of an Unknown Source in the Heat Equation by the Method of Tikhonov Regularization in Hilbert Scales"
written by Zhenyu Zhao, Ou Xie, Zehong Meng, Lei You,
published by Journal of Applied Mathematics and Physics, Vol.2 No.2, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Computational Methods for Conformable Fractional Differential Equations
2020
[2] Computational approaches to some inverse problems from engineering practice
Programs and Algorithms of Numerical Mathematics, 2015
[3] Identification of material characteristics in non-stationary heat and mass transfer
PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2014 (ICNAAM-2014), 2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top